Improving the rate of convergence of some Newton-like methods for the solution of nonlinear equations containing a nondifferentiable term

Abstract

Authors

Ioannis K. Argyros
(Cameron University, USA)

Emil Cătinaş
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Ion Păvăloiu
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Keywords

chord/secant method; semilocal convergence; r-convergence order.

Cite this paper as:

I. Argyros, E. Cătinaş, I. Păvăloiu, Improving the rate of convergence of some Newton-like methods for the solution of nonlinear equations containing a nondifferentiable term, Rev. Anal. Numér. Théor. Approx., 27 (1998) no. 2, pp. 191-202.

PDF

Scanned paper.

Latex-pdf version of the paper.

About this paper

Print ISSN

1222-9024

Online ISSN

2457-8126

MR

?

ZBL

?

Google Scholar citations

Related Posts

Menu